TITLE

Zotepine

PUB. DATE
September 2008
SOURCE
Reactions Weekly;9/27/2008, Issue 1221, p31
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 22-year-old Asian woman who experienced QT interval prolongation following administration of zotepine. The condition of the patient with bipolar I disorder had been previously managed with risperidone and lithium. Rapid mood fluctuations prompted a change from clotiapine to zotepine. The author says whether valproic acid could potentiate the zotepine-induced corrected QT (QTc) prolongation was uncertain.
ACCESSION #
34757630

 

Related Articles

  • Adverse Reaction Research.  // Reactions Weekly;4/10/2004, Issue 996/997, p3 

    Discusses several studies on adverse drug reactions. Potential link between childhood vaccination and type 1 diabetes; Need to document antipsychotic-induced extrapyramidal symptoms in hospitalized patients; Effect of lithium therapy on thyroid stimulating hormone levels in children and...

  • Risperidone.  // Reactions Weekly;6/11/2011, Issue 1355, p30 

    The article describes the case of a 28-year-old woman with androgen insensitivity syndrome who developed extrapyramidal symptoms while undergoing risperidone therapy for schizophrenia.

  • Risperidone.  // Reactions Weekly;6/11/2011, Issue 1355, p30 

    The article describes two cases of patients who developed intraoperative floppy iris syndrome (IFIS) while undergoing risperidone therapy.

  • Risperidone.  // Reactions Weekly;5/8/2010, Issue 1300, p45 

    The article describes the case of a 13-year-old girl with new-onset psychotic disorder who developed hyperprolactinaemia and extrapyramidal symptoms while undergoing risperidone therapy.

  • Antipsychotics.  // Reactions Weekly;7/7/2007, Issue 1159, p7 

    The article describes the case of a 33-year-old woman, who was receiving quetiapine, haloperidol, lithium and risperidone for psychosis, developed lethal catatonia and neuroleptic malignant syndrome (NMS) that responded to electroconvulsive therapy (ECT). An overview of the clinical history of...

  • Risperidone.  // Reactions Weekly;6/22/2013, Issue 1458, p39 

    The article describes the case of a 59-year-old man who experienced extrapyramidal symptoms while undergoing risperidone therapy for auditory hallucinations and delusions.

  • Risperidone.  // Reactions Weekly;6/22/2013, Issue 1458, p39 

    The article describes the case of a 31-year-old man who experienced enureseis while undergoing risperidone therapy for obsessive-compulsuve disorder.

  • Antipsychotics.  // Reactions Weekly;May2015, Vol. 1550 Issue 1, p19 

    The article presents several case studies of men and women aged 22-51 who developed tardive dyskinesia, tardive dystonia and tardive oculogyric crisis after being treated with second-generation antipsychotic (SGA) treatment with risperidone or amisulpride or olanzapine.

  • Risperidone.  // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p308 

    The article describes the case of a 67-year-old female patient who developed acute pisa syndrome after being treated with risperidone.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics